# SDR ASAA2019082030923

- Difficulty date: August 20, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,235 hours, 13,333 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32913903
- Part serial: GRTU2785C
- Condition: Out Of Tolerance
- Location: Nr 2 Bleed
- Part time: 53,744 hours, 21,442 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 782730, INTERROGATE THE FMC CDU. MAINT MESSAGE: 75-10592. "THE TBV POSITION SIGNAL IS OUT OF RANGE" LONG TIME FAULT. #2 ENG. GROUNDED - YES. ENG #2 FAULT 75-10592 IS LONG TIME FAULT. TO BE REPAIRED W/IN 450 FLT HRS. DEFERRED PER T/C 78273000. REMOVED AND REPLACED #2 ENG TRANSIENT BLEED VALVE IN REF TO B737-800 AMM 75-23-01-400-801-F00 OPS AND LEAK CK GOOD.
